VOLUME 25 2020 NUMBERS 2–3

Forbidden Patterns for Ordered Automata
Ondřej Klíma, Libor Polák
Pages 141–169

Download Abstract
Fulltext is accessible with your personal account
ShowHide BibTeX
  author  = {Ond{{r}}ej Kl{\'{\i}}ma and Libor Pol{\'{a}}k},
  title   = {Forbidden Patterns for Ordered Automata},
  journal = {Journal of Automata, Languages and Combinatorics},
  volume  = {25},
  number  = {2--3},
  pages   = {141--169},
  year    = {2020},
  url     = {https://doi.org/10.25596/jalc-2020-141},
  doi     = {10.25596/jalc-2020-141}
If you would like to see an embedded preview, try to select preview as the action for Portable Document Format (PDF) in your brower settings.
Keywords: deterministic automata, varieties of regular languages, varieties of automata
DOI: 10.25596/jalc-2020-141